EconPapers    
Economics at your fingertips  
 

Axiomatic characterizations of the Walras correspondence for generalized economies

A. van den Nouweland, Bezalel Peleg and S. Tijs

Journal of Mathematical Economics, 1996, vol. 25, issue 3, 355-372

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(95)00727-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Axiomatic characterizations of the Walras correspondence for generalized economies (1996) Downloads
Working Paper: Axiomatic characterizations of the Walras correspondence for generalized economies (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:25:y:1996:i:3:p:355-372

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-03
Handle: RePEc:eee:mateco:v:25:y:1996:i:3:p:355-372